# SDR UALA2012051802812

- Difficulty date: May 17, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 41,224 hours, 10,268 cycles
- Engine: Pwa PW4052
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 20112
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE 'RT ENG FIRE LP ONE'  REPLACED CARD M683.  OPS CHECKED OK.
